PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
1995 | 73 | 4 | 379-387
Tytuł artykułu

On a problem of Dvornicich and Zannier

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
Słowa kluczowe
Twórcy
  • U.F.R. Mathématiques, Université de Lille 1, 59655 Villeneuve d'Ascq Cedex, France
Bibliografia
  • E. Artin and G. Whaples, Axiomatic characterization of fields by the product formula for valuations, Bull. Amer. Math. Soc. 51 (1945), 469-492.
  • [Bo] E. Bombieri, On Weil's 'Théorème de décomposition', Amer. J. Math. 105 (1983), 295-308.
  • [De1] P. Dèbes, G-fonctions et Théorème d'irréductibilité de Hilbert, Acta Arith. 47 (1986), 371-403.
  • [De2] P. Dèbes, On the irreducibility of the polynomials $P(t^m,Y)$, J. Number Theory 42 (1992), 141-157.
  • [De3] P. Dèbes, Hilbert subsets and s-integral points, preprint, 1994.
  • [DvZa1] R. Dvornicich and U. Zannier, Fields containing values of algebraic functions, Ann. Scuola Norm. Sup. Pisa Cl. Sci. (4) 21 (1994), 421-443.
  • [DvZa2] R. Dvornicich and U. Zannier, Fields containing values of algebraic functions II (On a conjecture of Schinzel), Acta Arith. 72 (1995), 201-210.
  • [La] S. Lang, Fundamentals of Diophantine Geometry, Springer, 1983.
  • [Sp] V. G. Sprindžuk, Arithmetic specializations in polynomials, J. Reine Angew. Math. 340 (1983), 26-52.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-aav73i4p379bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.